Has anyone had this issue? I understand that most of you don't smoke the vapor remnants, but I have been. But the last few days since I've been out of green I've had no other option but to smoke a lot of my duff (Arby's is what my bro calls them for re-burn (RB's)). Anyway, the high is there, mostly, but I've been feeling shittier and shittier. Like whoozy, light headed, bouts of nausea. I've decided it's two things:
1. I need more THC and my body is telling me this! The withdrawel symptoms have hit me before, but never like this! Maybe it's because I've been hot 'n heavy with the vaporizer ever since I got it?
2. The duff has little THC in it, but most of the CBD's and CBN's. Would this contribute to the lag and body grogginess? It seems the more I smoke, the stranger I feel, and not in the good way. My head is more like a balloon then ever.
Another downside is I can't sleep worth a damn - restless as hell, but my dreams are back. I've read that others have had this when going off the pot after a long time on it.